Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 50, NWS Lincoln, IL

June 4, 2014Champaign County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2014, 2:25 AM CDT for Champaign County, Illinois. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2014, 2:25 AM CDT (07:25 UTC)
Expired
Jun 4, 2014, 3:15 AM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Champaign County, IL

The radar

The Lincoln radar (KILX), 101 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 2:26 AM CDTTSTM WND DMGLake Of The Woods, ILLARGE TREE SPLIT AT THE BASE.
Jun 4, 2:40 AM CDTTSTM WND DMGChampaign, ILTREE DOWN ON ROAD AT UNIVERSITY AND CLARK. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 1:52 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2429 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS53 KILX 040725
SVRILX
ILC019-040815-
/O.NEW.KILX.SV.W.0050.140604T0725Z-140604T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
225 AM CDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 315 AM CDT.

* AT 221 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF SAYBROOK TO MANSFIELD TO 6
  MILES NORTH OF ATWOOD...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CHAMPAIGN...RANTOUL...SEYMOUR...MAHOMET...LAKE OF THE WOODS...
  FISHER...PESOTUM...TOLONO...SAVOY...URBANA...THOMASBORO...PHILO...
  SIDNEY...BROADLANDS...ST. JOSEPH...GIFFORD...HOMER...OGDEN...
  SADORUS AND FOOSLAND.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 218 AND 257...
INTERSTATE 72 BETWEEN MILE MARKERS 174 AND 182...AND 
INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3988 8794 3988 8846 4040 8846 4040 8794
TIME...MOT...LOC 0724Z 245DEG 30KT 4036 8855 4018 8845
          3989 8844

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$
GEELHART
3 follow-up statements
543 
WWUS53 KILX 040737
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
237 AM CDT WED JUN 4 2014

ILC019-040815-
/O.CON.KILX.SV.W.0050.000000T0000Z-140604T0815Z/
CHAMPAIGN IL-
237 AM CDT WED JUN 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHAMPAIGN
COUNTY UNTIL 315 AM CDT...

AT 235 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF GIBSON CITY TO THOMASBORO TO
PESOTUM...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RANTOUL...THOMASBORO...URBANA...PHILO...SIDNEY...GIFFORD...ST.
JOSEPH...BROADLANDS...OGDEN...HOMER...LUDLOW...LONGVIEW...
FLATVILLE...PENFIELD AND ROYAL.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 218 AND 257...
INTERSTATE 72 BETWEEN MILE MARKERS 174 AND 182...AND
INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 3988 8794 3988 8846 4040 8846 4040 8794
TIME...MOT...LOC 0737Z 249DEG 34KT 4040 8833 4022 8823
          3993 8829

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$
GEELHART
513 
WWUS53 KILX 040745
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
245 AM CDT WED JUN 4 2014

ILC019-040815-
/O.CON.KILX.SV.W.0050.000000T0000Z-140604T0815Z/
CHAMPAIGN IL-
245 AM CDT WED JUN 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHAMPAIGN
COUNTY UNTIL 315 AM CDT...

AT 245 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF GIBSON CITY TO THOMASBORO TO
URBANA...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RANTOUL...SIDNEY...ST. JOSEPH...HOMER...GIFFORD...OGDEN...
FLATVILLE...LUDLOW...ROYAL AND PENFIELD.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 228 AND 257...
AND INTERSTATE 74 BETWEEN MILE MARKERS 175 AND 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 4000 8832 4040 8838 4040 8794 4001 8794
TIME...MOT...LOC 0745Z 249DEG 34KT 4042 8823 4024 8814
          4010 8812

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$
GEELHART
678 
WWUS53 KILX 040810
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
310 AM CDT WED JUN 4 2014

ILC019-040821-
/O.EXP.KILX.SV.W.0050.000000T0000Z-140604T0815Z/
CHAMPAIGN IL-
310 AM CDT WED JUN 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR CHAMPAIGN COUNTY WILL EXPIRE
AT 315 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM.

LAT...LON 4000 8832 4040 8838 4040 8794 4001 8794
TIME...MOT...LOC 0811Z 249DEG 34KT 4051 8793 4033 8784
          4019 8782

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:40 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 3, 11:40 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1140 PM CDT Tue Jun 3 2014

.DISCUSSION...
ISSUED 835 PM CDT Tue Jun 3 2014

Latest surface map showing frontal boundary roughly extending from
Paris to just north of Springfield, before arcing northwest into
southern Iowa. Intense convection developed as expected west of
the Mississippi River, but has been trending a bit south of east
with movement. Greatest focus for severe weather shifting a bit
further south, with areas north of I-74 appearing to be less
likely for severe weather. Short-range model solutions still
struggling with the evolution, but have found the Hop-WRF model
closest to the current activity. That model shows the east-
southeast trend continuing with the focus more along the I-72
corridor, especially from Springfield westward which is roughly
where the latest SPC Day1 moderate risk is located.

Will adjust the PoP's in the grids and zones soon to reflect the
latest trends.

Geelhart

&&

.AVIATION...
ISSUED 1140 PM CDT Tue Jun 3 2014

Intense line of storms located in west central Illinois at 0430Z
and will move east, potentially reaching KSPI shortly after 06Z
with a close pass at KPIA around the same time. Quyestion will be
how much this weakens, as it moves toward the east central
Illinois TAF sites. Have lowered the gusts a bit as it reaches
KCMI, but still looking at 30-40 knots at most TAF sites. Frontal
boundary still projected to sink southward during the afternoon,
with winds turning north and then northeast by evening.

Geelhart

&&

.PREV DISCUSSION...
ISSUED 341 PM CDT Tue Jun 3 2014

Main concern is the potential for severe weather overnight and
again tomorrow, the timing of the severe weather, and the
potential for flash flooding during the event over the area.
Models have trended north with the bulk of the pcpn during the
overnight and tomorrow morning hours. However, based on the
location and orientation of the sfc front, and the expected
movement of large MCSs during the overnight hours, am expecting
the storms and the resulting heavy rainfall to move southeast into
central Illinois late tonight, so the axis of max qpf and severe
weather should be south of the model forecasts. Models do continue to
differ on the timing of the storms, so timing of the storms
through the area is very uncertain. This timing will be highly
dependent on the evolution of said storm complex during the late
evening hours.

SHORT TERM...Tonight through Friday

Storms over northeastern Neb will continue to move east-southeast
just along and north of the front into eastern Neb later this
afternoon and into this evening. Additional storms will likely
develop in the same general area around midnight as the low level
jet sets up and intensifies ahead of the low press area coming out
of eastern CO and into western KS and central Neb. As the complex
of storms evolves into a larger MCS structure, the system should
begin to move in an east to southeast direction and move across
southern Iowa and into west central IL after midnight. Timing is
hard to determine because these systems sometimes increase in
forward speed as the cold pool behind the system becomes stronger
and better defined. Am expecting a bow echo/linear type storm
system to move into west central IL shortly after midnight and
then move southeast through the area during the overnight and
early morning hours. Main threat of severe weather with this
system will be damaging winds and speeds could exceed 70mph. If
the system is weaker as it moves through the area, the wind damage
will probably be in pockets across the area. If the system,
however, remains strong and is moving quickly, the damage will
likely be more continuous and widespread. Hopefully by sometime
later this evening, these details will be more obvious and can be
included for a later forecast.

In addition to the severe weather potential, there is also a
threat of flash flooding. These MCSs can put down a lot of rain in
a short period of time. These can lead to flash flooding very
easily, especially in urban areas and low water crossings. The
axis of the heaviest rain should be along I-74. Most of the
rainfall will fall between 06z tonight and 00z tomorrow evening,
with the highest amounts being in the 12hr period of 06z-18z.
Amounts of 2.5 inches or more can be expected in that general
corridor along I-74. A flash flood watch was considered, but there
is still enough uncertainty with location and timing of the
heaviest rainfall in the models, that decided not to issue one at
this time. Later forecast shifts can look at it, plus will make
sure heavy rainfall is mentioned in upcoming forecast.

As the system moves quickly east, the tail end front will become
parallel to the flow, which should end up being somewhere in
southeast IL. Additional severe weather and heavy rainfall is
possible along this front tomorrow through tomorrow afternoon.
Then the front should slide south of the area leaving the rest of
the short term period dry...Thur through Fri.

Temps will be begin to cool tomorrow as the complex moves through
the area. Then the temps will be cooler for Thur and Fri after the
front moves south of the area and a high press ridge moves into
the Grt Lks region, giving northeast winds.

LONG TERM...Friday night through Tuesday

Another weather system will move toward the area Fri night and
bring more thunderstorms to the area for Sat through Sunday.
Models differ on timing and location of the pcpn, so will just
keep the chance pops in for most of the period, except for Sat
night, when all the models agree that pcpn will be occurring. Dry
weather is then expected Sun night through Mon night, before
another weather system moves into the area for Tue.

Afternoon highs will remain in the 70s through the extended period.

Auten

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 3, 3:23 PM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT TUE JUN 3 2014

ILZ027>031-036>038-040>043-047>051-041100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
323 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A LARGE COMPLEX OF THUNDERSTORMS CURRENTLY OVER NEBRASKA AND
WESTERN IOWA WILL TRACK SOUTHEASTWARD INTO CENTRAL ILLINOIS
TONIGHT. THE STORMS WILL ARRIVE IN THE ILLINOIS RIVER VALLEY
AROUND MIDNIGHT...THEN WILL SPREAD TO THE INDIANA BORDER
TOWARD DAYBREAK. DAMAGING WINDS IN EXCESS OF 70 MPH AND HEAVY
RAINFALL WILL BE LIKELY. FLASH FLOODING WILL BE POSSIBLE IN
LOW-LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT ORGANIZED CHANCE FOR THUNDERSTORMS IS EXPECTED BY
SATURDAY AND SUNDAY. THE THREAT FOR SEVERE STORMS IS UNCLEAR AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN MIDNIGHT TONIGHT AND 6 AM
WEDNESDAY.

ILZ044>046-052>057-061>063-066>068-071>073-041100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
323 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A LARGE COMPLEX OF THUNDERSTORMS CURRENTLY OVER NEBRASKA AND
WESTERN IOWA WILL TRACK SOUTHEASTWARD INTO CENTRAL ILLINOIS
TONIGHT. WHILE THE STORMS MAY TEND TO WEAKEN SOMEWHAT AS THEY
REACH EAST-CENTRAL AND SOUTHEAST ILLINOIS TOWARD DAYBREAK...THEY
WILL STILL BE CAPABLE OF PRODUCING STRONG WINDS AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL STRONG TO SEVERE STORMS MAY RE-DEVELOP WEDNESDAY
AFTERNOON ALONG THE OUTFLOW BOUNDARY LEFT BEHIND BY THE MORNING
CONVECTION. AT THIS TIME...IT APPEARS THE GREATEST CHANCE FOR
SEVERE WEATHER WILL DEVELOP ALONG AND SOUTH OF I-70...WHERE LARGE
HAIL...DAMAGING WIND GUSTS...AND ISOLATED TORNADOES WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AM AND 9 AM LATE
TONIGHT INTO WEDNESDAY MORNING. SPOTTER ACTIVATION MAY AGAIN BE
NEEDED WEDNESDAY AFTERNOON AND EVENING.

BARNES

In the hours before

Local storm report, Jun 4, 1:22 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
122 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     JACKSONVILLE            39.73N 90.23W
06/04/2014                   MORGAN             IL   TRAINED SPOTTER

            LARGE TREE LIMBS/BRANCHES DOWN, GREATER THAN 2 INCHES

&&

JRP
Local storm report, Jun 4, 1:39 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
139 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
06/04/2014  M1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            RAIN FELL IN 45 MINUTES

&&

JRP
Special weather statement, Jun 4, 1:43 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
143 AM CDT WED JUN 4 2014

ILZ043-044-053-040730-
DE WITT-MACON-PIATT-
143 AM CDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR DE WITT...MACON AND PIATT
COUNTIES UNTIL 230 AM CDT...

AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEASON TO LATHAM TO
EDINBURG...MOVING EAST AT 50 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...AS WELL AS
INTENSE CLOUD TO GROUND LIGHTNING.

PEOPLE IN DE WITT...MACON AND PIATT COUNTIES...INCLUDING THE CITIES
OF WARRENSBURG...KENNEY...HARRISTOWN...FORSYTH...MAROA...CLINTON...
OREANA...DECATUR...ARGENTA AND WELDON...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4027 8847 3983 8848 3974 8914 4019 8914
TIME...MOT...LOC 0642Z 265DEG 46KT 4015 8915 3992 8911
          3970 8931

GEELHART
Local storm report, Jun 4, 1:48 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
148 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND GST     LATHAM                  39.97N 89.16W
06/04/2014  E60 MPH          LOGAN              IL   EMERGENCY MNGR

            AT FIRE STATION IN LATHAM

&&

JRP
Local storm report, Jun 4, 2:17 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
217 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
06/04/2014  M1.50 INCH       SANGAMON           IL   MESONET

&&

JRP
Local storm report, Jun 4, 2:19 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
219 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/04/2014                   LOGAN              IL   EMERGENCY MNGR

            POWER LINES DOWN ALL AROUND TOWN. NUMEROUS TREES AND TREE
            LIMBS BLOWN DOWN

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 11:11 PM CDTSevere Thunderstorm WarningILXSchuyler49 min
Jun 4, 12:14 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler, Scott46 min
Jun 4, 12:51 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon39 min
Jun 4, 1:23 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Menard, Sangamon22 min
Jun 4, 1:43 AM CDTSpecial Weather StatementILXDeWitt, Macon, Piatt47 min
Jun 4, 1:47 AM CDTFlash Flood WarningILXSangamon3 hr
Jun 4, 1:50 AM CDTTornado WarningILXChristian, DeWitt, Macon, Piatt25 min
Jun 4, 2:11 AM CDTTornado WarningILXDeWitt, McLean, Piatt19 min
Jun 4, 2:23 AM CDTSevere Thunderstorm WarningILXMcLean22 min
Jun 4, 2:28 AM CDTFlash Flood WarningILXMacon, Moultrie, Piatt3 hr
Jun 4, 2:53 AM CDTSpecial Weather StatementILXVermilion37 min
Jun 4, 2:58 AM CDTFlash Flood WarningILXClark3 hr
Jun 4, 3:38 AM CDTFlash Flood WarningILXColes, Douglas, Edgar3 hr
Jun 4, 4:34 AM CDTFlash Flood WarningILXMorgan, Scott3 hr
Jun 4, 5:01 AM CDTAreal Flood AdvisoryILXSangamon3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.